Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 94, Number 2
HTML articles powered by AMS MathViewer

The spectral theory of bounded functions
Carl S. Herz PDF
Trans. Amer. Math. Soc. 94 (1960), 181-232
A fibering of a class of homogeneous complex manifolds
Jun-ichi Hano and Shoshichi Kobayashi PDF
Trans. Amer. Math. Soc. 94 (1960), 233-243
On the powers of a real number reduced modulo one
Fred Supnick, H. J. Cohen and J. F. Keston PDF
Trans. Amer. Math. Soc. 94 (1960), 244-257
Homomorphisms of transformation groups
Robert Ellis and W. H. Gottschalk PDF
Trans. Amer. Math. Soc. 94 (1960), 258-271
A semigroup associated with a transformation group
Robert Ellis PDF
Trans. Amer. Math. Soc. 94 (1960), 272-281
Combinatory methods and stochastic Kolmogorov equations in the theory ofqueues with one server
V. E. BeneŇ° PDF
Trans. Amer. Math. Soc. 94 (1960), 282-294
Probabilities on a compact group
Karl Stromberg PDF
Trans. Amer. Math. Soc. 94 (1960), 295-309
Nodal noncommutative Jordan algebras and simple Lie algebras of characteristic $p$
R. D. Schafer PDF
Trans. Amer. Math. Soc. 94 (1960), 310-326
On the spectral theory of symmetric finite operators
Harro Heuser PDF
Trans. Amer. Math. Soc. 94 (1960), 327-336